MAUDE Adverse Event Report: COVIDIEN 33110E EU DISP 10 LEAD MONITORING SET X5; TRANSDUCER, MINIATURE PRESSURE

COVIDIEN 33110E EU DISP 10 LEAD MONITORING SET X5; TRANSDUCER, MINIATURE PRESSURE
Model Number 33110E
Medical Device Problem Codes Failure to Read Input Signal (1581); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: when the customer used the cables to perform an ecg there are some artifacts and the result is not legible.Two cables from the same lot were used in the same patient with this problem.No patient injury.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The manufacturing site has received two cable sets for the evaluation.Under current mass production test conditions, the site has performed the electronic test on the returned cables, the two cable sets passed the electronic test.From the investigation, the returned cables are functional.Based on the dhrs review, no change of material, tooling, process procedure and machine parameter were noted.The site has performed 100% functional test; the reported issue cannot be caused by manufacturing process before shipment.At this time, a corrective and preventive action is not deemed necessary.

Brand Name
33110E EU DISP 10 LEAD MONITORING SET X5
Common Device Name
TRANSDUCER, MINIATURE PRESSURE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11700972
Report Number1282497-2021-10085
Device Sequence Number19617458
Product Code IKE
UDI-Device Identifier10884521516359
UDI-Public10884521516359
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number33110E
Device Catalogue Number33110E
Device Lot Number025170
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/19/2021
Patient Sequence Number1